# SDR AALA202502216639

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 67,649 hours, 28,745 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Locking Cam
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN CABIN ENTRY DOOR GIRT BAR IS DIFFICULT TO RELEASE FROM ARMED POSITION. ADJUSTMENT MADE TO TO GRIT BAR CLIP. OPERTIONAL CHECK GOOID. PER AMM 52-11-00.
